# SDR AALA2018081759014

- Difficulty date: August 14, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 47,442 hours, 30,475 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081WGEN
- Part serial: P4394
- Condition: Leaking
- Location: Apu Bay
- Part time: 28,620 hours, 11,023 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TOXIC ODOR IN AIRCRAFT THAT IS MORE PREVALENT IN THE COCKPIT.   THE PREVIOUS FLIGHT CREW REPORTED THE ODOR STARTED ON TAXI INTO GATE.  AIRCRAFT WAS GROUNDED. ACCOMPLISHED CARDS 26L00021001 AND 26L00021002.   FOUND THE APU TO BE SOURCE OF THE ODOR.   REPLACED APU IAW 26L31049C03. OPS GOOD.
